I've got this thing in my groin for some months. It came and go just like that (and with a skin cleanser -cetaphil- that i used for the itch).
The affected area has a very very bad odor.
Now it came again like 3 months ago.
I think is a fungus, so 5 days ago i bought Lamisil and started using it. Its seems like if it were actually worse than before, so i think Lamisil is not working. I try to keep my groins as dry as i can, because i know fungus may develop there.
The thing is that the red, itchy area is bigger now than 5 days ago.
What can that be? because i said above, Lamisil is not working.
From the symptoms it looks like tinea cruris or fungal infection of groin. The damp skin is an ideal site for fungi to multiply. Also wear cotton underwear and change them twice a day and do not share other people’s towels. Most cases of fungal infections respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine,ketaconazole and clotrimazole. You can consult a pharmacist and get any cream or lotion containing these ingredients.
If the symptoms persist then oral antifungals may be needed. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.